# SDR EIAA20090039

- Difficulty date: February 27, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N471
- Make and model: Boeing 747273C
- Aircraft serial: D3303
- Aircraft time: 100,287 hours, 23,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2470 S36l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EXTERIOR FUSELAGE BS 2470 STR 36 SKIN HAS 2 DENTS.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER B747 SRM 53-30-03 PG 2A-2I, 53-32-02 PG 16-17.
